# SDR AALA202311205048

- Difficulty date: November 9, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53135276200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED  UPPER SPLICE COUPLING FASTENER HOLE AT FR 16 AND S5R. REPLACED SPLICE COUPLING PER SRM 51-42-11.
